# SDR 95ZZZX5029

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421HW
- Make and model: Cessna 421B
- Aircraft serial: 421B0477
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501019
- Condition: Broken
- Location: Lt Mlg Well
- Part time: 6,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GEAR WELL MLG TORQUE TUBE FOUND BROKEN.  SUBMITTER RECOMMENDS THIS PART BE REMOVED AND MAGNAFLUXED AT 5,000 HOURS AND EACH 1,000 HOURS THEREAFTER, ON ALL AFFECTED AIRCRAFT.
